CSN Login
Members Online: 4

Cervical cancer: Spotting post radiation/chemo--symptom of recurrent cancer or dryness??

mimster
Posts: 1
Joined: Oct 2010

Dear all,

am a new member, inquiring on behalf of my mom who was diagnosed with 3B cervical cancer this spring. She has undergone hsyterectomy and radiation/chemo. 3 months after treatment finished, she began spotting in addition to having stomach pains--this has persisted for the past few weeks. Am very worried about the spotting--has anyone else had similar symptoms/experience? Dr said it could be related to vaginal dryness post radiation, or something worse. I am very much hoping that it's the former versus a symptom of recurrent cancer (and am scared that it could recur so soon after initial treatment). She will have Pet scan, but I would much appreciate if any one out there has any thoughts to share.

Many thanks to all!

beckyracn's picture
beckyracn
Posts: 323
Joined: May 2009

This happened to me a while back and I was told the same thing by my doc. My gyn did a check and found nothing...except the dysplasia was back. Nothing more to date and just waiting and watching the dysplasia to see which way it goes. I hope your mom's turns out to be nothing serious.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network